Translator Disclaimer
June 1996 On homogeneity of hyperspace of rationals
Hiroshi Fujita, Shinji Taniyama
Tsukuba J. Math. 20(1): 213-218 (June 1996). DOI: 10.21099/tkbjm/1496162992

Abstract

We show, assuming analytic determinacy, that the hyperspace consisting of compact sets of rational numbers is topologically homogeneous.

Citation

Download Citation

Hiroshi Fujita. Shinji Taniyama. "On homogeneity of hyperspace of rationals." Tsukuba J. Math. 20 (1) 213 - 218, June 1996. https://doi.org/10.21099/tkbjm/1496162992

Information

Published: June 1996
First available in Project Euclid: 30 May 2017

zbMATH: 0892.54006
MathSciNet: MR1406043
Digital Object Identifier: 10.21099/tkbjm/1496162992

Rights: Copyright © 1996 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 1 • June 1996
Back to Top